MathSciNet Relay Station
MathSciNet bibliographic data
MR1975741 65M60
Chung, Sang K.; Pani, Amiya K. Numerical methods for the Rosenau equation. Appl. Anal. 77 (2001), no. 3-4, 351–369.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement